# SDR DALA2023050903631

- Difficulty date: May 2, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 8,218 hours, 3,719 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 608500-14AD ISSUED FOR DAMAGE TO THE RH WING SLAT TRACKS #2 AND #5-11. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH ER/A 608500-14AD SECTION II EVERY 850FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ACCOMPLISH SECTION III WITHIN 8500FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ASSOCIATED ER/A 00-608500 ADDED FOR AC 8131. ACCOMPLISHED ER/A 608500-14AD REV. ORIGINAL SECTION 1 TIME LIMTITED REPAIR. (LP# 2748627)
